×

Found 21,617 Documents (Results 1–100)

100
MathJax

Asymptotic expansion of the solution of a singularly perturbed optimal control problem with elliptical control constraints. (English. Russian original) Zbl 07524695

Autom. Remote Control 83, No. 1, 1-16 (2022); translation from Avtom. Telemekh. 2022, No. 1, 3-21 (2022).
MSC:  49K21 93C70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software